International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 9, Pages 541-546
On solutions of the Gołąb-Schinzel equation
Department of Mathematics, Pedagogical University, Rejtana 16 A, Rzeszów 35-310, Poland
Received 29 January 2001
Copyright © 2001 Anna Mureńko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We determine the solutions of the functional equation that are continuous at a point such that . This is a partial solution of a problem raised by Brzdęk.